# SDR CA061129005

- Difficulty date: November 29, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,975 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011849
- Condition: Worn
- Location: Fuel Return
- Part time: 2,810 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A FUEL LEAK WAS NOTED ON THE AIRCRAFT.  UPON INSPECTION THE FUEL LINE BETWEEN THE FCU AND FUEL RESERVOIR WAS FOUND WORN.  THE NOSE WHEEL STEERING ROD HAD BEEN RUBBING INTO THE LINE, AND WORN A GROOVE DEEP ENOUGH TO ALLOW FUEL TO LEAK.  THE FUEL LINE IS ALUMINIUM, AND THE STEERING ROD IS STEEL.  NO DAMAGE WAS NOTED ON THE STEERING ROD.  (2) OF THESE TYPE OF AIRCRAFT ARE OPERATED, AND THE SECOND WILL BE INSPECTED FOR THE SAME TYPE OF PROBLEM. (TC NR 20061129005)
